MAUDE Adverse Event Report: VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL BIRD HIGH FLOW BLENDER SERIES; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number BLENDER
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).Any additional information received from the customer will be included in a follow-up report.At this time, the suspect device has not been received by vyaire for evaluation/repair.
 
Event or Problem Description
The customer reported while using the high flow microblender; the oxygen dial is inaccurate.The customer performed troubleshooting, but the issue went unresolved.The customer reported there is no patient involvement associated with the event.

Brand Name
BIRD HIGH FLOW BLENDER SERIES
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8185211
Report Number2021710-2018-09698
Device Sequence Number1326979
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBLENDER
Device Catalogue Number03800A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2018
Initial Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1